# SDR HEEA077563

- Difficulty date: December 17, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,779 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Signal Cond Unit
- Part number: 407375016103
- Part serial: B1093
- Condition: Inaccurate
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNAL CONDITIONING UNIT LOW LEVEL ON FULL FUEL.
